# SDR USAA2012092500026

- Difficulty date: September 24, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 13,805 hours, 4,391 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1755
- Condition: Low Pressure
- Location: R2 Door
- Part time: 13,805 hours, 4,391 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT ATTENDANT CIDS PANEL, "2R DOOR PRESSURE" MESSAGE IS DISPLAYED.  SERVICED R2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
